# SDR DXTA200601260

- Difficulty date: February 22, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 4,671 hours, 2,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT, HANDLE WOULD NOT MOVE.  COMPLETED GEAR SWING, NO DEFECTS NOTED, CHECKED NOSE WHEEL CENTERING CHECK GOOD.  COMPLETED LANDING GEAR TROUBLESHOOTING TREE FOR GEAR HANDLE FAULT, NO FAULTS FOUND IAW CE-750 M/M CHPT 32-30-00.  CONNECTED DMC MONITOR BOX OPERATES GEAR SEVERAL MORE TIMES.  NO DISCREPANCIES NOTED.  RESTORED AIRCRAFT FOR RETURN TO SERVICE.
